# SDR UPS01434969

- Difficulty date: January 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65B083449
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 3 ENTRY DOOR BS 1265 LT SIDE HINGE FITTING CRACKED.  FITTING REPLACED IAW SRM 51-30-02.
